Jump to content

Prolonged QT heart problems from AD


Mellowplease
 Share

Recommended Posts

Hi,

I've been on one AD or another for 34 years. Have now developed Prolonged QT interval and just out of the hospital for bigeminy of PVCs and heart rhythm problems most likely from the Lexapro,Trintellix ( they are trying to switch me from Trintellix to Lexapro but Lexapro is more notorious in causing my newly diagnosed heart arrythmia), Vistaril and clonazepam. Any one else ever have this happen? They put me on a beta blocker to try and stop the irregular heart beats but with a prolonged QT interval, it puts me at higher risk for sudden death. I'm scared. Anyone with info or experience that would be comforting to me??? I am stopping Vistaril and Lexapro until I can talk with my psych nurse practitioner on Monday. Most Grateful in Advance !!!

Mellowplease

Link to comment
Share on other sites

  • Moderator Emeritus

KarenB has the same issue.  She mentions it in this post:  karenb-slow-effexor-taper

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy